CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Alber, Mark S. and Camassa, Roberto and Fedorov, Yuri N. et al. (2001) The Complex Geometry of Weak Piecewise Smooth Solutions of Integrable Nonlinear PDE’s of Shallow Water and Dym Type. Communications in Mathematical Physics, 221 (1). pp. 197-227. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20100701-142257310

This list was generated on Mon Apr 24 23:52:43 2017 PDT.